# SDR AALA20050463

- Difficulty date: July 22, 2005
- Submitted: July 29, 2005
- Operation: Air carrier
- Aircraft: N7082A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 643
- Engine: Ge CF680C2A5
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Stalled
- Location: Zone 500
- Stage of operation: CL
- How discovered: O
- Nature of condition: Y, J
- Precautionary procedure: A

## Discrepancy

ON TAKEOFF NUMBER ONE ENGINE COMPRESSOR STALLED.  RETUNED TO JFK AND LANDED WITHOUT INCIDENT.  REPLACED NUMBER 1 ENGINE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
